# SDR JJBA20160726003

- Difficulty date: July 26, 2016
- Submitted: August 2, 2016
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 36,687 hours, 49,308 cycles
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Connector
- Condition: Defective
- Location: Autofeather Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

UNSCHEDULED FEATHER IN FLIGHT ON NR 2 ENGINE.  R & R 9811-P29 ELECTRICAL CONNECTOR IAW AMM 20-45-07.  PERFORMED OPS CHECK IAW AMM 71-00-00, OPS CHECK SATISFACTORY AT THIS TIME.
